MathSciNet Relay Station
MathSciNet bibliographic data
MR148664 (26 #6171) 14.40 (10.12)
Cassels, J. W. S. Arithmetic on curves of genus 1. V. Two counterexamples. J. London Math. Soc. 38 1963 244–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement